RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 2, Pages 371–385 (Mi izv2300)  

This article is cited in 11 scientific papers (total in 11 papers)

On the stability of the action of an algebraic group on an algebraic variety

V. L. Popov


Abstract: We prove the following fact: if a connected algebraic group having no rational characters acts regularly on a normal irreducible algebraic variety $X$ with periodic divisor class group $ClX$, then for the orbit $O_x$ of a point $x\in X$ in general position to be closed, it is sufficient that $O_x$ be an affine variety; moreover, if $X$ is affine, this condition is also sufficient.

Full text: PDF file (1708 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:2, 367–379

Bibliographic databases:

UDC: 519.4
MSC: Primary 20G15, 20G99, 14M15; Secondary 14M05, 10C30
Received: 05.07.1971

Citation: V. L. Popov, “On the stability of the action of an algebraic group on an algebraic variety”, Izv. Akad. Nauk SSSR Ser. Mat., 36:2 (1972), 371–385; Math. USSR-Izv., 6:2 (1972), 367–379

Citation in format AMSBIB
\Bibitem{Pop72}
\by V.~L.~Popov
\paper On the stability of the action of an algebraic group on an algebraic variety
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 2
\pages 371--385
\mathnet{http://mi.mathnet.ru/izv2300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301028}
\zmath{https://zbmath.org/?q=an:0232.14018}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 2
\pages 367--379
\crossref{https://doi.org/10.1070/IM1972v006n02ABEH001877}


Linking options:
  • http://mi.mathnet.ru/eng/izv2300
  • http://mi.mathnet.ru/eng/izv/v36/i2/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. B. Vinberg, V. L. Popov, “On a class of quasihomogeneous affine varieties”, Math. USSR-Izv., 6:4 (1972), 743–758  mathnet  crossref  mathscinet  zmath
    2. V. L. Popov, “Quasihomogeneous affine algebraic varieties of the group $SL(2)$”, Math. USSR-Izv., 7:4 (1973), 793–831  mathnet  crossref  mathscinet  zmath
    3. V. L. Popov, “Classification of affine algebraic surfaces that are quasihomogeneous with respect to an algebraic group”, Math. USSR-Izv., 7:5 (1973), 1039–1056  mathnet  crossref  mathscinet  zmath
    4. V. L. Popov, “Classification of three-dimensional affine algebraic varieties that are quasi-homogeneous with respect to an algebraic group”, Math. USSR-Izv., 9:3 (1975), 535–576  mathnet  crossref  mathscinet  zmath
    5. Frank Grosshans, “Localization and invariant theory”, Advances in Mathematics, 21:1 (1976), 50  crossref
    6. F. A. Bogomolov, “Holomorphic tensors and vector bundles on projective varieties”, Math. USSR-Izv., 13:3 (1979), 499–555  mathnet  crossref  mathscinet  zmath  isi
    7. A. G. Élashvili, “Orbits of maximum dimension for borel subgroups of semisimple linear Lie groups”, Funct. Anal. Appl., 21:1 (1987), 84–86  mathnet  crossref  mathscinet  zmath  isi
    8. V. L. Popov, “Closed orbits of Borel subgroups”, Math. USSR-Sb., 63:2 (1989), 375–392  mathnet  crossref  mathscinet  zmath
    9. A. B. Anisimov, “On stability of diagonal actions and tensor invariants”, Sb. Math., 203:4 (2012), 500–513  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Mitsuyasu Hashimoto, “Good filtrations and strong F-regularity of the ring of -invariants”, Journal of Algebra, 370 (2012), 198  crossref
    11. Mitsuyasu Hashimoto, “Equivariant Total Ring of Fractions and Factoriality of Rings Generated by Semi-Invariants”, Communications in Algebra, 43:4 (2015), 1524  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:503
    Full text:80
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019